# SDR DALA2025050103367

- Difficulty date: April 23, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 120,521 hours, 17,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND SEAT ROW 45-54FG EMERGENCY LIGHTS TO BE INOPERATIVE. MAINTENANCE REPLACE THE BATTERY AND POWER SUPPLY PER B767 AMM 33-51. LIGHT CAME ON FOR ONLY A FEW SECONDS. SUSPECT POWER SUPPLY BAD FROM STOCK. INSPECTED ORIGINAL POWER SUPPLY AND FOUND FUSE F-1 BLOWN. UPON DETAILED INSPECTION OF SEAT MOUTED LIGHTS FOUND SEAT ROW 46FG LIGHT ASSEMBLY WAS MISSING WITH THE WIRE HARNESS SHOVED INTO THE SEAT ASSEMBLY. SEAT 53FG LIGHT ASSEMBLY WAS TAPED UP UNDER THE SEAT AND NOT CONNECTED. RESECURED LIGHTS PER B767 AMM 33-51. REINSTALLED ORIGINAL POWER SUPPLY WITH NEW FUSE AND BATTERY. SYSTEM OPERATIONALLY CHECKS GOOD PER B767 AMM 33-51-00. (LP #7551224)
